Many drugs can cause memory problems, either by reducing concentration and alertness, or interfering in how memories are stored and accessed. These include sedative tranquilizers like Valium, Urbanol, etc., Blood Pressure meds, statins, antihistamines, etc.
It seems definitely a possible side-effect of Epitec / Lamotrigine, and here are many reports online of patients with similar experiences ; maybe it's not a very common side effect compared with others, as many websites don't list it as such.
Obviously, you need to discuss this with your own psychiatrist, who knows your relevant details, medical condition, and reactions to other drugs. And his expertise will be valuable in planning how to most smoothly change from your present meds to any other.
If Bipolar Disorder has been properly diagnosed, there are quite a few alternative drugs used as mood stabilizers, including Lithium, Aripiprazole, Olanzapine, quetiapine, valproate, etc.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.